Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Sphere paths in outer space

Camille Horbez

Algebraic & Geometric Topology 12 (2012) 2493–2517
Bibliography
1 Y Algom-Kfir, M Bestvina, Asymmetry of outer space, Geom. Dedicata 156 (2012) 81 MR2863547
2 J Behrstock, M Bestvina, M Clay, Growth of intersection numbers for free group automorphisms, J. Topol. 3 (2010) 280 MR2651361
3 B H Bowditch, Intersection numbers and the hyperbolicity of the curve complex, J. Reine Angew. Math. 598 (2006) 105 MR2270568
4 M Culler, K Vogtmann, Moduli of graphs and automorphisms of free groups, Invent. Math. 84 (1986) 91 MR830040
5 S Francaviglia, A Martino, Metric properties of outer space, Publ. Mat. 55 (2011) 433 MR2839451
6 S Gadgil, Embedded spheres in S2 × S1♯S2 × S1, Topology Appl. 153 (2006) 1141 MR2203026
7 S Gadgil, S Pandit, Algebraic and geometric intersection numbers for free groups, Topology Appl. 156 (2009) 1615 MR2521697
8 V Guirardel, Cœur et nombre d’intersection pour les actions de groupes sur les arbres, Ann. Sci. École Norm. Sup. 38 (2005) 847 MR2216833
9 M Handel, L Mosher, The expansion factors of an outer automorphism and its inverse, Trans. Amer. Math. Soc. 359 (2007) 3185 MR2299451
10 A Hatcher, Homological stability for automorphism groups of free groups, Comment. Math. Helv. 70 (1995) 39 MR1314940
11 A Hatcher, K Vogtmann, Isoperimetric inequalities for automorphism groups of free groups, Pacific J. Math. 173 (1996) 425 MR1394399
12 P Scott, The Symmetry of Intersection Numbers in Group Theory, Geom. Topol. 2 (1998) 11 MR1608688
13 K Vogtmann, Automorphisms of free groups and outer space (2002) 1 MR1950871
14 J H C Whitehead, On certain sets of elements in a free group, Proc. London Math. Soc. 41 (1936) 48 MR1575455